Currently I was prescribe two medications. One that was prescribe to me was suppose to help me sleep at night it appear to be doing the opposite effect. It's leading me towards insoma which is not what I am aiming for. My concern is, is if inform my doctor about this he may upt my disoage which I am trying to stay a way form.. ... On the other hand if I allow this conitune that I will develop insomana which I am trying prevent.. ... One method that could I possible try is eat a banna in addition to taking this medication that is suppose to help me to sleep... that may work..... However, my alternative option is take a natural remedy sleepling which I have taken several times in the past that has really help ... HOwever, I really do not want to be codependent on any type of pills to help me sleep.. I understand that when a person is taking a new mediation it take sometime to adjust, however i feel it taking too long.... No sure what to do...... Perhaps I may need take two pills instead of one pill untill I am able to sleep on my own naturally.... However, probably I will consult my doctor if this conditions worsen or dose not improve.. But other then that, i finally adjusted to the medication.. But the only concern that I have is that pill that I am taken to help me fall asleep is not doing its job it will lead me into insoma which I am trying to avoid as I mention before. Please help!!!!!!!!!!!!!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...